# SDR ASAA2017050420634

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 34,690 hours, 10,599 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEN NR 1 BUS FAIL ON NR 1 ENG START UP. GROUNDED - YES. ACCOMP NR 1 GCU BITE FOUND FAULT GCU/ APB FAULT RESET NR 1 GCU. OPEN P91 AND ACCOMP GVI NO DEFECTS OF GCB NR 1 (C801) CLOSED P91. CYCLED C/B AT P6-4 F-10. ACCOMP OPS TEST FOR A/C GENERATION AND CONTROL SYSTEM ALL PASS GROUND TESTS REF MM 20-60-01-860-801, 24-21-00-700-803 & FIM 24-21 TASK 801 & 807.
